Translator Disclaimer
2013 Remark on Existence and Uniqueness of Solutions for a Coupled System of Multiterm Nonlinear Fractional Differential Equations
Huichao Zou, Yonghong Fan
Abstr. Appl. Anal. 2013(SI42): 1-7 (2013). DOI: 10.1155/2013/124954

Abstract

The aim of this paper is to extend the work of Sun et al. (2012) to a more general case for a wider range of function classes of f and g . Our results include the case of the previous work, which are essential improvement of the work of Sun et al. (2012), especially.

Citation

Download Citation

Huichao Zou. Yonghong Fan. "Remark on Existence and Uniqueness of Solutions for a Coupled System of Multiterm Nonlinear Fractional Differential Equations." Abstr. Appl. Anal. 2013 (SI42) 1 - 7, 2013. https://doi.org/10.1155/2013/124954

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1305.34019
MathSciNet: MR3147802
Digital Object Identifier: 10.1155/2013/124954

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top